# SDR MWEA020070

- Difficulty date: February 6, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 48,421 hours, 35,445 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 995815419
- Condition: Oversized
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON WEB ANGLE HAS AN OVERSIZED HOLE.  --  FABRICATED AND INSTALLED ANGLE.
